# SDR LR7A06184

- Difficulty date: November 9, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 27,416 hours, 12,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Fs 517-597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 6 CHECK PER JOB CARD HC5324, FOUND RT UPPER WHEEL WELL FUSELAGE FAIRING FORMER CRACKED AT FS 517 TO FS 597, WL236.  REPAIRED FORMER IAW LAC MEA'S 382-53-06-096 AND 382-53-06-102.
